Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to get an abscess removed?

I went to the E. R. to get an abscess removed and they gave me both Bactrim ds and clindamycin before I was discharged. When I got home I took a bath and my Pennsylvania started itching. My question is was this a reaction of the medicine or did I catch the yeast infection cause the symptoms are there
Wed, 10 Aug 2016
Report Abuse
  User's Response
HI
Well come to HCM
I really appreciate your concern, if this is the itching condition after taking the medicine then it could be allergic disorders due to that medicine it could be hypersensitivity, better to stop taking this medicine now, hope this information helps.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


How to get an abscess removed?

HI Well come to HCM I really appreciate your concern, if this is the itching condition after taking the medicine then it could be allergic disorders due to that medicine it could be hypersensitivity, better to stop taking this medicine now, hope this information helps.